# SDR CALA2024041601100

- Difficulty date: April 5, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 69,435 hours, 24,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11N000161
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA. 907 L/H O/B HAS SURFACE CORROSION (MARKED W/SHARPIE) SUPPORT TASK NSA EMX NR 00197 REMOVED AND REPLACED SEAT TRACK IAW B737-800 SRM 51-40-02, TRANSCRIBED FROM NSA EMX NR 00197.  WORK ACCOMPLISHED BY V931983 REMOVED AND RE-INSTALLED FLOOR PANELS 241YNF,241YPF,241YQF FOR AND INSPECTED BY V910736 F.O.M. IAW B737-800 AMM 53-21-00, FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00197 AND HANGER N/R 6225874, CIR C/W. DATA WAS INSPECTION COMPLETE.
